# SDR DALA13000976307

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON BS 1160 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, UPPER ROW 2ND FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.187" TO 0.199" DIA SB747-53A2507, REV 1.
